| Model Number |
42103E-07 |
| Medical Device Problem Codes |
Disconnection (1171); Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Although requested, no patient demographics were provided.
Event or Problem Description
It was reported that the set disconnected, popped off.